# SDR K5SR2013041425122

- Difficulty date: April 17, 2013
- Submitted: May 1, 2013
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N450JF
- Make and model: Emb EMB-500
- Aircraft serial: 50000184
- Aircraft time: 879 hours, 664 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 113371015
- Part serial: 387
- Condition: Vibration
- Location: Zone 100
- Part time: 879 hours, 664 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VAPOR CYCLE SYSTEM GROUND COOLING FAN DEVELOPED LOUD NOISE AND VIBRATION THAT WAS FELT AND HEARD IN CABIN. MX TROUBLESHOT AND FOUND THAT THE COOLING FAN ASSY HAD COME LOOSE INSIDE OF UNIT AND BANGED AROUND IN CASE. VAPOR CYCLE SYSTEM AND GROUND COOLING FAN INOP. GROUND COOLING FAN, PN 1133710-15, SN 387, REMOVED.  INSTALLED MODIFIED GROUND COOLING FAN, PN 1133710-15, SN 398 IAW PHENOM 100 AMM CH 21-23-05. OPS CHECKED SATISFACTORY. GROUND COOLING FAN MODIFIED.
